Abortion/eprostol taken when not pregnant bleeding happen for how long?
took the drug and bleeded for one week then i took a test again it
showed positive took the drug again this time the bleeding occured for
one day is there a need to see a doctor?
ANSWER: Hello, tovia,
You haven't told me much, and what you have said is confusing to me. You said you took it when you were not pregnant, and then you said your pregnancy test was positive. Please clarify the situation.
It is always a good idea to see a doctor whenever you take those drugs, because they're dangerous. But if you want some real medical help, you should not go to a person who is willing to give you those pills, or who gives them to anyone else. Many doctors are totally oblivious to the harm drugs can do. Many do not care.
I will be going to bed soon. Please clarify your question, and I will write to you when I get up. Take care.
[an error occurred while processing this directive]---------- FOLLOW-UP ----------
QUESTION: I meant was pregnant so I took the drug to abort it which I had some bleeding a week so when I took a pregnancy test after the abortion positive so I took another drug again this time the bleeding was much on the 1st day but stopped and continued after a day but this time its very little I mean the bleeding should I be worried?
Thank you for the clarification.
It worries ME every time I learn a woman took those pills because they are so dangerous. They can cause a woman to bleed to death, or develop an infection that will kill her in hours. I always tell women, be prepared for unexpected heavy bleeding. If the bleeding stopped, that's good, but it hasn't necessarily stopped for good, so be prepared.
I would recommend you do see a doctor. But like I said, don't go to anyone who thinks it is acceptable to give these pills to a pregnant woman. That person won't have your best interests at heart, because the pills ARE so dangerous. Find someone who is familiar with the dangers of abortion. He will know what to look for, to make sure that damage to your body is kept to a minimum. It is a fact that abortion ALWAYS damages a woman's body, but it damages some women more in the short term than it damages others. But these pills used this way can open a woman to lifelong medical problems. They can also cause serious damage to her future children.
From what you are saying, you are worried enough that seeing a doctor would also be a good idea just to help you overcome excessive worry. I'm not sure what I would classify as excessive worry, but worry that disrupts your life, makes you unable to sleep, that sort of thing, is excessive. The emotional repercussions of abortion can be significant. This will also play a role. You would do well to seek counseling if you are experiencing any emotional or spiritual problems.
If you need a referral, let me know. Please take care of yourself. No more abortions! Keep in touch and let me know how you do.